Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A generalization of a theorem of N. Itô on $ p$-groups

Authors: Charles R. Hobby and C. R. B. Wright
Journal: Proc. Amer. Math. Soc. 11 (1960), 707-709
MSC: Primary 20.40
Erratum: Proc. Amer. Math. Soc. 12 (1961), 1000-1000.
MathSciNet review: 0122879
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

PII: S 0002-9939(1960)0122879-8
Article copyright: © Copyright 1960 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia